On a Multipoint Boundary Value Problem for a Fractional Order Differential Inclusion on an Infinite Interval
Nemat Nyamoradi (),
Dumitru Baleanu () and
Ravi P. Agarwal ()
Advances in Mathematical Physics, 2013, vol. 2013, 1-9
We investigate the existence of solutions for the following multipoint boundary value problem of a fractional order differential inclusion , where is the standard Riemann-Liouville fractional derivative, , satisfies ,??and?? is a set-valued map. Several results are obtained by using suitable fixed point theorems when the right hand side has convex or nonconvex values.
References: Add references at CitEc
Citations: Track citations by RSS feed
Downloads: (external link)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlamp:823961
Access Statistics for this article
More articles in Advances in Mathematical Physics from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().